# SDR ASAA2016061317028

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 856 hours, 276 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE AFTER START CHECK, A MASTER CAUTION LIGHT ACTIVATED, WITH A CAPTAIN PITOT LIGHT. TAXIING IN WE NOTICED THE CB WAS OUT.  IT WAS IN ON THE PREFLIGHT.  ACFT GROUNDED. R & R CAPTAIN'S PITOT TUBE IAW AMM 34-11-01, SYSTEM OPS CHECKS NORMAL IAW SAME. ACCOMPLISHED PITOT LEAK CHECK AS REQUIRED.  CHECKS GOOD.
